Kuttner's theorem for operators
Compositio Mathematica, Volume 29 (1974) no. 1, p. 35-41
@article{CM_1974__29_1_35_0,
     author = {Maddox, I. J.},
     title = {Kuttner's theorem for operators},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {29},
     number = {1},
     year = {1974},
     pages = {35-41},
     zbl = {0296.46016},
     mrnumber = {361524},
     language = {en},
     url = {http://www.numdam.org/item/CM_1974__29_1_35_0}
}
Maddox, I. J. Kuttner's theorem for operators. Compositio Mathematica, Volume 29 (1974) no. 1, pp. 35-41. http://www.numdam.org/item/CM_1974__29_1_35_0/

[1] B. Kuttner: Note on strong summability. J. London Math. Soc., 21 (1946) 118-122. | MR 19141 | Zbl 0061.12205

[2] G.G. Lorentz and M.S. Macphail: Unbounded operators and a theorem of A. Robinson. Trans. Royal Soc. of Canada, XLVI, Series III (1952) 33-37. | MR 52533 | Zbl 0048.35205

[3] I.J. Maddox: On Kuttner's theorem. J. London Math. So., 43 (1968) 285-290. | MR 225044 | Zbl 0155.38802

[4] I.J. Maddox: Elements of functional analysis (Cambridge University Press, 1970). | MR 390692 | Zbl 0193.08601

[5] A. Robinson: On functional transformations and summability. Proc. London Math. Soc., (2), 52 (1950) 132-160. | MR 37371 | Zbl 0039.06203